1
TITLE: A Note on the Ergodic Theorem  Full Text
AUTHORS: Maria Pires de Carvalho ; Fernando Jorge Moreira ;
TYPE: Article, PUBLISHED: 2014, SOURCE: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, VOLUME: 13, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
2
TITLE: Sharkovskii order for non-wandering points
AUTHORS: Maria Pires de Carvalho ; Fernando Jorge Moreira ;
TYPE: Article, PUBLISHED: 2012, SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 69, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
3
TITLE: Topological obstructions to smoothness for infinitely renormalizable maps of the disc  Full Text
AUTHORS: Moreira, FJ ;
TYPE: Article, PUBLISHED: 2004, SOURCE: NONLINEARITY, VOLUME: 17, ISSUE: 5
INDEXED IN: Scopus WOS CrossRef
4
TITLE: Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos
AUTHORS: Catsigeras, E; Gambaudo, JM; Moreira, F ;
TYPE: Article, PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 126, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 3